# SDR AALA201702089012

- Difficulty date: February 4, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 19,807 hours, 16,437 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, R1 SERVICE DOOR PNEUMATIC BOTTLE NEEDS SERVICING. SERVICED R1 SERVICE DOOR PNEUMATIC BOTTLE PER AMM 52-41-51-614-801.
